# SDR DALA2015081805025

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 91,146 hours, 43,418 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED A SLIGHT ODOR OF ELECTRICAL SMOKE OR POSSIBLE PLASTIC BURNING IN OVEN.  CALLED F/A & WHO SAID OVENS WERE OFF BUT THEY NOTICED THE ODOR IN THE CABIN.  ODOR DISSIPATED IN A COUPLE OF MINUTES.  NO VISIBLE SMOKE.  NOTHING INOPERATIVE IN CABIN OR FLIGHT DECK. ONLY  A FLICKERING SEAT BELT SIGN BY ROW 27, A/B 2 HOURS LATER CREWMEMBER AROUND THE WINDOW EXIT ROW THINKS HE GOT A WHIF OF VERY SHORT DURATION, 2 SEC, WHEN THE LEAD CHANGED VIDEO TAPE.  WE SECURED THE IFE & WI-FI. CAME BACK DIVERTED. UPON INVESTIGATION FOUND RT RECIRCULATION FAN INOPERATIVE AND SMELLING DUE TO BEARING FAILURE.  REMOVED FAN IAW MM 21-25, CPC 898386.  INSTALLED NEW RT RECIRCULATION FAN AND VIBRATION MONITOR. OPS CHECK GOOD, SECURED BACK WALL OF FWD CARGO BIN IAW AMM 21-25-01.
